# SDR PCAA0301004

- Difficulty date: January 5, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 20,981 hours, 23,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ITH-LGA FLIGHT 3672 CREW REPORTED TOTAL LOSS OF THE NR 2 HYDRAULIC SYSTEM.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND A HYDRAULIC LINE LEAKING UNDER RIGHT NACELLE ACCESS PANEL.  LINE WAS REPLACED WITH INTERIM FLEX LINE.  ENGINE DRIVEN HYDRAULIC PUMP REPLACED AND UNSCHEDULED INSPECTION OF PUMP PERFORMED.  GROUND RUN OF AIRCRAFT PERFORMED, OPERATIONAL AND LEAK CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
